MAUDE Adverse Event Report: LUMENIS LTD LUMENIS PULSE 120H; POWERED LASER SURGICAL INSTRUMENT

LUMENIS LTD LUMENIS PULSE 120H; POWERED LASER SURGICAL INSTRUMENT
Model Number GA-0008700D
Medical Device Problem Codes Nonstandard Device (1420); Output below Specifications (3004)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/08/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device did not have enough power when performing fine dusting.The procedure was completed using another of the different device.There were no patient complications.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Updated block e1: initial reporter first name, last name, and phone number.The console device was not returned to the service center but was serviced on-site at the customer's facility by a field service engineer (fse).The fse confirmed the reported issue of the device low power.The cooling water level was below the minimum and was refilled.The di filter connection was loose and has been repaired.Hr mirror brick 2 was defective (minor burn-in) and was replaced.Optical alignment was checked and readjusted.Output energy was checked and adjusted to the standard range.A test run was performed, and no errors were detected.The malfunction found could have affected the device performance leading to the event experienced by the customer.The device history record (dhr) and service history record (shr) indicate that this p120 was installed on 26 may 2025.The console was fully functional with no issues from that date until the complaint date.A review of the device's instructions for use (ifu) was performed, and it includes specific warnings related to "low power" such as "energy detectors check and calibration must be performed by a qualified technician with experience in working with laser equipment.Questions regarding this procedure should be referred to your local lumenis representative" there is no indication that the device was not used in accordance with the ifu.The ifu has no issues with translation, wording, or graphics; therefore, no revision is required.Based on the information available, a conclusion code of cause traced to component failure was assigned to this investigation, indicating that expected or random component failures were identified, with no design or manufacturing issues found.
 
Additional Manufacturer Narrative
Updated block d4: unique identifier (udi) #.Updated block e1: initial reporter first name, last name, and phone number.The console device was not returned to the service center but was serviced on-site at the customer's facility by a field service engineer (fse).The fse confirmed the reported issue of the device low power.The cooling water level was below the minimum and was refilled.The di filter connection was loose and has been repaired.Hr mirror brick 2 was defective (minor burn-in) and was replaced.Optical alignment was checked and readjusted.Output energy was checked and adjusted to the standard range.A test run was performed, and no errors were detected.The malfunction found could have affected the device performance leading to the event experienced by the customer.The device history record (dhr) and service history record (shr) indicate that this p120 was installed on (b)(6) 2025.The console was fully functional with no issues from that date until the complaint date.A review of the device's instructions for use (ifu) was performed, and it includes specific warnings related to "low power" such as "energy detectors check and calibration must be performed by a qualified technician with experience in working with laser equipment.Questions regarding this procedure should be referred to your local lumenis representative" there is no indication that the device was not used in accordance with the ifu.The ifu has no issues with translation, wording, or graphics; therefore, no revision is required.Based on the information available, a conclusion code of cause traced to component failure was assigned to this investigation, indicating that expected or random component failures were identified, with no design or manufacturing issues found.
 
Event or Problem Description

Brand Name
LUMENIS PULSE 120H
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LUMENIS LTD
yokneam industrial park
hakidma 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
LUMENIS LTD
yokneam industrial park
hakidma st 6
yokneam 20692 04
IS   2069204
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key22644991
Report Number2124215-2025-51155
Device Sequence Number12952519
Product Code GEX
UDI-Device Identifier07290109147215
UDI-Public(01)07290109147215(11)220214
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGA-0008700D
Device Catalogue NumberGA-0008700D
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2025
Supplement Date Received by Manufacturer10/21/2025
11/12/2025
Initial Report FDA Received Date07/29/2025
Supplement Report FDA Received Date11/13/2025
12/03/2025
Date Device Manufactured02/14/2022
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexMale